How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

Hi just wondering if u can help please, Ive started taking

Resolved Question:

Hi just wondering if u can help please, I've started taking a news birth control pills cal led logynon ed I started these about 6 weeks ago bit 4 the last week my boobs r really hurting I'm just wondering if this is normal? Thank u Chantel :)
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question.

Well, Logynon contains Ethinylestradiol and Levonorgestrel.
It is a type of hormonal contraception and also known as 'the pill' or combined oral contraceptive pill.

Some of the common side effects with this medication are-
-Nausea and vomiting,
-Abdominal pain,
-Headache/migraine,
-Breast tenderness and enlargement,
-Weight changes.

Yes, pain in breast, is due to side effect of this pill.
In case, pain is severe in nature, then you should consult your doctor immediately.
Sometimes, such side effects can be severe in nature.
Your doctor may change this pill, with other medication, which would not cause breast pain.

Please discuss this issue with your doctor.
Good luck and Take care.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.






Customer: replied 3 years ago.
Thank u very much I was starting 2 panic as I did miss 1 or 2 pills lat month n thought I may be pregnant my mind is now at peace Chantel :)
Expert:  Dr. Robert replied 3 years ago.
Dear Customer,

I would suggest, that you should take missed pill as soon as possible.
And then continue taking the rest of the pack as normal.
By this way, you will still be protected against pregnancy.

In case breast pain is severe, then please see your doctor immediately.
Good luck and Take care.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Dr. Robert and 2 other Medical Specialists are ready to help you

Related Medical Questions